# SDR AALA20000935

- Difficulty date: June 2, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HEAVY CORROSION ON LOWER AFT SKIN ABOVE RIGHT PRIMARY HEAT EXCHANGER AT BS 850 RBL 30.  INSTALLED LOWER WING SKIN REPAIR IAW ESO 91697 DATED 6/2/00 AND SRM 51-30-3.  (M)
